# SDR CA110930008

- Difficulty date: September 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,643 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW REPORTED AN AUTO-PILOT FAILURE ON DESCENT.  AFTER ATTEMPTING TO RECYCLE THE AP THE FLIGHT EXPERIENCED SOME PITCH OSCILLATION WHICH NECESSITATED TURNING OFF THE AP.  IAW SNL-22-0009 INTERIM SOLUTION COMPLETED FIM TASK 22-11-00-810-91T-A AND 22-11-00-810-91U-A COMPLETED CONS SERV UNTIL EPIC LOAD 23.1 IS LOADED TO FLIGHTCREW CONSULT FOL 170-2007-066, REV 01 FOR INFO.
